Sh:697

Bib entry
@article{Sh:697,
 author = {Hajnal, Andr{\'a}s and Juh{\'a}sz, Istv{\'a}n and Shelah, Saharon},
 title = {{Strongly almost disjoint families, revisited}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {163},
 number = {1},
 year = {2000},
 pages = {13--23},
 issn = {0016-2736},
 mrclass = {03E05 (03E02 03E35)},
 mrnumber = {1750332},
 mrreviewer = {Carlos A. Di Prisco},
 note = {\href{https://arxiv.org/abs/math/9812114}{arXiv: math/9812114}},
 arxiv_number = {math/9812114},
 keyword = {Strongly almost disjoint family, property B, $\sigma$-transversal.}
}